# SDR AWXA200100605

- Difficulty date: November 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 58,002 hours, 47,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465962
- Condition: Corroded
- Location: Sta 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX- MAJOR REPAIR - "C" - DURING INSPECTION MAINTENANCE DISCOVERED SKIN SLIGHTLY RAISED WITH 4 LOOSE RIVETS AND 1 POPPED RIVIT AT STA 727B 6" FORWARD OF ANTENNA. FURTHER INSPECTION REVEALED BOTTOM LEG OF FRAME BOTTOM CORRODED AT STA 727B BETWEEN STR 27L AND 27R. MAINTNENACE REMOVED EXISTING FRAME STA 727B BETWEEN STR 27L AND 27R AND CORRODED SECTION OF FRAME TO STR 26L. CORROSION WAS REMOVED FROM FUSELAGE SKIN, THICKNESS CHECKED WITHIN LIMITS. FABRICATED BLANKING PLATE, FRAME SECTION, AND SPLICE ANGLES AND INSTALLED IAW SRM 51-40-3 FIG 1. PG 1.
